# SDR DALA2014103105875

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER COMPOSITE PANEL BETWEEN AUX SPAR AND FRONT SPAR HAS 1EA DENT OUT OF LIMITS LOCATED AT STA 103.968 AND 9" IN FWD OF FRONT SPAR.  ACCOMPLISHED PERMANENT REPAIR ON LT HORIZONTAL STABILIZER UPPER SURFACE PANEL BETWEEN AUX SPAR AND FRONT SPAR AT FS STA 103.968 IAW SRM.
